EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 96, issue C, 2015

Large deviations of mean-field stochastic differential equations with jumps pp. 1-9 Downloads
Yujie Cai, Jianhui Huang and Vasileios Maroulas
On the timing to switch on the standby in k-out-of-n:G redundant systems pp. 10-20 Downloads
Xiaohu Li, Rui Fang and Jie Mi
Polynomial spline approach for variable selection and estimation in varying coefficient models for time series data pp. 21-27 Downloads
Peng Lai, Jie Meng and Heng Lian
Length of the minimum sequence containing repeats of success runs pp. 28-37 Downloads
Frosso S. Makri, Zaharias M. Psillakis and Anastasios N. Arapis
On the comparison theorem for multi-dimensional G-SDEs pp. 38-44 Downloads
Peng Luo and Falei Wang
Composite estimating equation approach for additive risk model with length-biased and right-censored data pp. 45-53 Downloads
Huijuan Ma, Feipeng Zhang and Yong Zhou
Constructions for a bivariate beta distribution pp. 54-60 Downloads
Ingram Olkin and Thomas A. Trikalinos
Association of zero-inflated continuous variables pp. 61-67 Downloads
Ronald S. Pimentel, Magdalena Niewiadomska-Bugaj and Jung-Chao Wang
A general set up for minimum disparity estimation pp. 68-74 Downloads
Arun Kumar Kuchibhotla and Ayanendranath Basu
Backward doubly stochastic differential equations with stochastic Lipschitz condition pp. 75-84 Downloads
Jean-Marc Owo
Some strong laws of large number for double array of random upper semicontinuous functions in convex combination spaces pp. 85-94 Downloads
Nguyen Van Quang and Pham Tri Nguyen
Multifractional Poisson process, multistable subordinator and related limit theorems pp. 95-101 Downloads
Ilya Molchanov and Kostiantyn Ralchenko
Linear increment in efficiency with the inclusion of surrogate endpoint pp. 102-108 Downloads
Buddhananda Banerjee and Atanu Biswas
The quantile-based skew logistic distribution pp. 109-116 Downloads
Paul J. van Staden and Robert A.R. King
On renewal increasing mean residual life distributions: An age replacement model with hypothesis testing application pp. 117-122 Downloads
Mohammad B. Sepehrifar, Kavoos Khorshidian and Ahmad R. Jamshidian
On generalized dynamic survival and failure entropies of order (α,β) pp. 123-132 Downloads
Suchandan Kayal
A new lower bound for wrap-around L2-discrepancy on two and three mixed level factorials pp. 133-140 Downloads
Qionghui Zhang, Zhenghong Wang, Jianwei Hu and Hong Qin
A note on global suprema of band-limited spherical random functions pp. 141-148 Downloads
Domenico Marinucci and Sreekar Vadlamani
Explicit characterization of moments of balanced triangular Pólya urns by an elementary approach pp. 149-153 Downloads
Panpan Zhang, Chen Chen and Hosam Mahmoud
On the propriety of the posterior of hierarchical linear mixed models with flexible random effects distributions pp. 154-161 Downloads
F.J. Rubio
Note on the service time in an M/G/1 queue with bounded workload pp. 162-169 Downloads
Percy H. Brill
Weak convergence of the weighted sequential empirical process of some long-range dependent data pp. 170-179 Downloads
Jannis Buchsteiner
Exact tail asymptotics of the supremum attained by a Lévy process pp. 180-184 Downloads
N.M. Asghari, K. Dȩbicki and M. Mandjes
Counterexamples to a Central Limit Theorem and a Weak Law of Large Numbers for capacities pp. 185-189 Downloads
Pedro Terán
Convergence of the EM algorithm for continuous mixing distributions pp. 190-195 Downloads
Yeojin Chung and Bruce G. Lindsay
On missing-at-random mechanism in two-way incomplete contingency tables pp. 196-203 Downloads
Seongyong Kim, Yousung Park and Daeyoung Kim
Regression trees and forests for non-homogeneous Poisson processes pp. 204-211 Downloads
Walid Mathlouthi, Marc Fredette and Denis Larocque
First hitting times for doubly skewed Ornstein–Uhlenbeck processes pp. 212-222 Downloads
Shiyu Song, Suxin Wang and Yongjin Wang
Logarithmic Lambert W×F random variables for the family of chi-squared distributions and their applications pp. 223-231 Downloads
Viktor Witkovský, Gejza Wimmer and Tomy Duby
Local linear quantile regression with truncated and dependent data pp. 232-240 Downloads
Jiang-Feng Wang, Wei-Min Ma, Guo-Liang Fan and Li-Min Wen
On improved shrinkage estimators for concave loss pp. 241-246 Downloads
Tatsuya Kubokawa, Éric Marchand and William E. Strawderman
Moderate deviation principles for Engel’s, Sylvester’s series and Cantor’s products pp. 247-254 Downloads
Wei Hu
Rate of strong consistency for nonparametric estimators based on twice censored data pp. 255-261 Downloads
Abderrahim Kitouni, Mohamed Boukeloua and Fatiha Messaci
Large deviations for the boundary local time of doubly reflected Brownian motion pp. 262-268 Downloads
Martin Forde, Rohini Kumar and Hongzhong Zhang
On the asymptotic behavior of randomly weighted averages pp. 269-272 Downloads
Rasool Roozegar and A.R. Soltani
Lee discrepancy on symmetric three-level combined designs pp. 273-280 Downloads
A. Elsawah and Hong Qin
A variance ratio test of fit for Gamma distributions pp. 281-286 Downloads
José A. Villaseñor and Elizabeth González-Estrada
A note on exponential inequalities for the distribution tails of canonical von Mises’ statistics of dependent observations pp. 287-291 Downloads
I.S. Borisov and N.V. Volodko
The multivariate Gini ratio pp. 292-298 Downloads
Bennett Eisenberg
On Trotter–Kato approximations of semilinear stochastic evolution equations in infinite dimensions pp. 299-306 Downloads
T.E. Govindan
Limit distributions of generalized St. Petersburg games pp. 307-314 Downloads
Toshio Nakata
On approximation of solutions of one-dimensional reflecting SDEs with discontinuous coefficients pp. 315-321 Downloads
Alina Semrau-Giłka
A note on cumulative mean estimation pp. 322-327 Downloads
Bilin Zeng, Zhou Yu and Xuerong Meggie Wen
A note on the direction maximizing skewness in multivariate skew-t vectors pp. 328-332 Downloads
Jorge M. Arevalillo and Hilario Navarro
A note on the limiting spectral distribution of a symmetrized auto-cross covariance matrix pp. 333-340 Downloads
Zhidong Bai and Chen Wang
Extreme-trimmed St. Petersburg games pp. 341-345 Downloads
Allan Gut and Anders Martin-Löf
Nonparametric adaptive density estimation on random fields using wavelet method pp. 346-355 Downloads
Linyuan Li
Comonotonicity, orthant convex order and sums of random variables pp. 356-364 Downloads
Mhamed Mesfioui and Michel M. Denuit

Volume 95, issue C, 2014

When the bispectrum is real-valued pp. 1-5 Downloads
E. Iglói and Gy. Terdik
A note on intermittency for the fractional heat equation pp. 6-14 Downloads
Raluca M. Balan and Daniel Conus
Estimation and test procedures for composite quantile regression with covariates missing at random pp. 15-25 Downloads
Zijun Ning and Linjun Tang
Weak convergence of probability measures of Yosida approximate mild solutions of neutral SPDEs pp. 26-32 Downloads
T.E. Govindan
An asymptotically minimax kernel machine pp. 33-38 Downloads
Debashis Ghosh
Records with confirmation pp. 39-47 Downloads
V.B. Nevzorov and A. Stepanov
The distribution of the maximum of the multivariate AR(p) and multivariate MA(p) processes pp. 48-56 Downloads
Christopher S. Withers and Saralees Nadarajah
The one-sided posterior predictive p-value for Fieller’s problem pp. 57-62 Downloads
Guimei Zhao and Xingzhong Xu
Adaptive FWER control procedure for grouped hypotheses pp. 63-70 Downloads
Haibing Zhao
Semi-Markov and reward fields pp. 71-76 Downloads
A.R. Soltani and H. Ghasemi
Extension of Mood’s median test for survival data pp. 77-84 Downloads
Zhongxue Chen
On the moments of order statistics coming from the Topp–Leone distribution pp. 85-91 Downloads
S.M.T.K. MirMostafaee
Spectral properties of MCMC algorithms for Bayesian linear regression with generalized hyperbolic errors pp. 92-100 Downloads
Yeun Ji Jung and James P. Hobert
Limit infimum results for subsequences of partial sums and random sums of i.i.d. random variables pp. 101-109 Downloads
Maddipatla Sreehari and Gooty Divanji
A generalized boxplot for skewed and heavy-tailed distributions pp. 110-117 Downloads
Christopher Bruffaerts, Vincenzo Verardi and Catherine Vermandele
A linear regression model with persistent level shifts: An alternative to infill asymptotics pp. 118-124 Downloads
Jonathan Woody and Robert Lund
Default barrier intensity model for credit risk evaluation pp. 125-131 Downloads
Majdi Elhiwi
Inverse probability weighted estimation of local average treatment effects: A higher order MSE expansion pp. 132-138 Downloads
Stephen G. Donald, Yu-Chin Hsu and Robert Lieli
A weak-type inequality for the martingale square function pp. 139-143 Downloads
Adam Osȩkowski
On location mixtures with Pólya frequency components pp. 144-149 Downloads
Fadoua Balabdaoui and Cristina Butucea
A simple root-N-consistent semiparametric estimator for discrete duration models pp. 150-154 Downloads
Sadat Reza and Paul Rilstone
Page updated 2021-08-05